# SDR CA190612005

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200269
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS310 FRAME BLENDED TO REMOVE SURFACE CORROSION FWD AND AFT SIDES.  FWD SIDE BETWEEN STGR 27 AND 26L, AFT SIDE AT STGR 26R. (TC# 20190612005)
